SUSTech offers unprecedented opportunities for undergraduate and graduate students to work alongside the faculty to explore and tackle both fundamental and practical problems. 

The Global Engagement Office (GEO) is responsible for forming and implementing a coherent strategy to promote the University’s international development and global profile.

The undergraduate admission of SUSTech adopts comprehensive evaluation enrollment mode based on national college entrance examination.The graduate admission of SUSTech currently adopts joint training mode.

The main duties of SUSTCEF is to accept the donations from the domestic and foreign associations, enterprises, trading companies and individuals, and establish the funding projects depending on the demands of the university and the wishes of the donors.

Department of Mathematics

Home > Faculty > Browse by School/Department > Department of Mathematics > JIANG Xuejun


JIANG Xuejun

Tenure-Track Assistant Professor

Department of Mathematics


Block 3 Room 522, Wisdom Valley

Research Interests:

◆ Statistics in Financial Econometrics

◆ Quantile Regression, Variable Selection

◆ Survival analysis

◆ Nonparametric regression


Professional Experience:

◆ 2009.09-2010.09 Post-doctoral, Dept. of. Sta,The Chinese University of Hong Kong

◆ 2010.10-2011.09 Lecturer, Zhongnan University of Economics and Law, Dept. of. Mathematical and quantitative economics

◆ 2011.10-2013.07 Associate Professor, Dept. of. Mathematical Statistics and Financial Statistics, Zhongnan University of Economics and Law

◆ 2013.07-Present, Tenure-Track Assistant Professor, Southern University of Science and Technology


Educational Background:

◆ P.H.D The Chinese University of Hong Kong

◆ Msc Yunnan University

◆ Bsc National University of Defense Technology


Selected Publication:

1. (2016) Jiang, X, Tian, X., and Wang, X. Asymptotic properties of maximum quasi-likelihood estimator in quasi-likelihood nonlinear models with stochastic regression. Communication in Statistics-Theory and Methods. Accepted.


2. (2016) Hui-Qiong LI, Guo-Liang TIAN, Xue-Jun JIANG, and Nian-Sheng Tang. Testing hypothesis for a simple ordering in incomplete contingency tables. Computational Statistics and Data Analysis.  Accepted.


3. (2016) Jiang, X., Song, X. and Zhengde Xiong. Robust and efficient estimation of GARCH models. GARCH模型的稳健及有效估计,Journal of Testing and Evulation, 44(5).


4. (2015) Xia, T., Xuejun, J. and Xueren. (2015). Strong consistency of the maximum quasi-likelihood estimator in quasi-likelihood nonlinear models with stochastic regression. Statistics and Probability letters, 103, 37-45.


5. (2015) Robust and efficient estimation of GARCH models. Journal of Testing and Evulation, To appear. With Song, X. and Xiong, Z.  


6. (2014) Weighted composite quantile regression estimation of DTARCH models, corresponding author, The Econometrics Journal. 17 (1), 1-23..


7. (2014) Bayesian Analysis of Functional-Coefficient Autoregressive Heteroscedastic Model. Baysian Analaysis 9(3), 1-26. With X. Song, J. Cai, X. Feng


8. (2014) Weighted Type of Quantile Regression and its Application IMECS 2014, Vol II, March 12 - 14, 2014, Hong Kong. With Xia, T. and Xie, D.


9. (2013) Asymptotic properties of maximum quasi-likelihood estimator in quasilikelihood nonlinear models with misspecified variance function, Statistics 48(4). With Xia, T and X, R.Wang.


10. (2012). Oracle model selection for nonlinear models based on weighted composite quantile regression. Statistica Sinica, 22(4), 1479-1506. With Jiang Jiang, J. and Song, X.


11. (2011). Inference for partly linear additive COX models. Statistica Sinica, 21(2), 901-921. With Jiang, J.


12. (2011). Nonparameteric regression under double-sampling designs. Journal of 5. Systems Science and Complexity, 24, 1-9. With Jiang, J. and Liu, Y


13. (2010). Asymptotic properties of the MLE in nonlinear reproductive dispersion models with stochastic regressors. Communication in. Statistics-Theory and Methods, 39, 2800-2810. With Xia, T., Wang, X.


14. (2009). Robust Centroid Quantile Based Classification for High Dimension Low Sample Size Data. Journal of Statistical Planning and Inference, 139, 2571-2580.With Jiang, J., Marron, J.S.


15. (2007). Generalized likelihood ratio tests for the structures of semiparametric additive models. The Canadian Journal of Statistics, 35(3), 381-398. With Jiang, J, Zhou, H., and Peng, J.


16. (2006). The M-estimate of the local linear regression with variable bandwiths. Journal of Yunnan University, 28 (1), 12-15. With Xian, T. and Tang, N


17. (2005) Parameter estimation of general linear regression. Journal of Yunnan Nationalities University, 14 (4), 340-342. With Wang, X

© 2015 All Rights Reserved. 粤ICP备14051456号 Address:No 1088,xueyuan Rd., Xili, Nanshan District,Shenzhen,Guangdong,China 518055 Tel:+86-755-8801 0000